# SDR USAA2011122800012

- Difficulty date: December 6, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70, S23R.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53474180.
